Pacific Journal of Mathematics

Completely random measures.

J. F. C. Kingman

Article information

Source
Pacific J. Math., Volume 21, Number 1 (1967), 59-78.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992601

Mathematical Reviews number (MathSciNet)
MR0210185

Zentralblatt MATH identifier
0155.23503

Subjects
Primary: 60.40

Citation

Kingman, J. F. C. Completely random measures. Pacific J. Math. 21 (1967), no. 1, 59--78. https://projecteuclid.org/euclid.pjm/1102992601


Export citation

References

  • [1] M. S. Bartlett, Spectral analysis of point processes, J. Roy. Statist. Soc. Ser. B. 25 (1963), 264-296.
  • [2] V. E. Benes, General Stochastic Processes in the Theory of Queues, Addison-Wesley, 1963.
  • [3] J. L. Doob, Stochastic Processes, Wiley, 1953.
  • [4] J. Feldman, Subinvariantmeasures for Markoff operators, Duke Math. J. 29 (1962), 71-98.
  • [5] P. R. Halmos, Measure Theory, van Nostrand, 1950.
  • [6] D. G. Kendall, Extreme-pointmethods in stochastic analysis, Z. Wahrscheinlich- keitstheorie 1 (1963), 295-300.
  • [7] J. F. C. Kingman, The stochastic theory of regenerative events, Z. Wahrscheinlich- keitstheorie 2 (1964), 180-224.
  • [8] P. Levy, Complement a Vetude des processus de Markoff, Ann. Sci. cole Norm. Sup. Ill 69 (1951), 203-212.
  • [9] M. Loeve, Probability Theory, van Nostrand, 1963.
  • [10] C. Ryll-Nardzewski, Remarks on processes of calls, Proc. 4th Berkeley Sympos. Math. Statist, and Prob. 1961, II, 455-465.
  • [11] P. Whittle, On the variation of yield variance with plot size, Biometrika 43 (1956), 337-343.